# SDR HEEA0014789

- Difficulty date: June 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5736J
- Make and model: Bell 212
- Aircraft serial: 31140
- System (JASC): 6710 · Main Rotor Control
- Part: Tube
- Part number: 204001109001
- Condition: Mismanufactured
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TUBE IS PART OF COLLECTIVE SYSTEM.  MUST BE DRILLED IN A FIXTURE.  THIS NEW TUBE HAS NO HOLES.
